# SDR SIMA20130929005

- Difficulty date: September 29, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,078 hours, 31,363 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 14540752601
- Part serial: 0000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND CARGO DOOR TORSION SUPPORT CRACKED.  REMOVED AND REPLACED BRACKET IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
